# SDR WVER2017121002

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 5,687 hours, 4,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 604R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 5,687 hours, 4,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE 232ND LUG FROM FRONT ON DOOR SIDE IS GOUGED.
